Proceedings of the Japan Academy

A criterion for boundedness of a linear map from any Banach space into a Banach function space

J. Diestel

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46Number 10, Supplement (1970), 1080-1083.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526496

Digital Object Identifier
doi:10.3792/pja/1195526496

Mathematical Reviews number (MathSciNet)
MR0290086

Zentralblatt MATH identifier
0224.46025

Subjects
Primary: 46.35

Citation

Diestel, J. A criterion for boundedness of a linear map from any Banach space into a Banach function space. Proc. Japan Acad. 46 (1970), 1080--1083. doi:10.3792/pja/1195526496. https://projecteuclid.org/euclid.pja/1195526496


Export citation

References

  • [1] Bogdanowicz, W. M.: A generalization of the Lebesgue-Bochner-Stieltjes integral and a new approach to the theory of integration. Proc. Nat. Acad. Sci. (USA), 53, 492-498 (1965).
  • [2] Bogdanowicz, W. M.: An approach to the theory of Lp spaces of Lebesgue-Bochner summable functions and generalized Lebesgue-Bochner-Stieltjes integral. Bull. Acad. Pol. Sci., 13, 793-800 (1965).
  • [3] Bogdanowicz, W. M.: An approach to the theory of Lebesgue-Bochner measurable functions and to the theory of measure. Math. Ann., 164, 251-269 (1966).
  • [4] Bogdanowicz, W. M.: An approach to the theory of integration and theory of Lebesgue-Bochner measurable functions on locally compact spaces. Math. Ann., 171, 219-238 (1967).
  • [5] Bogdanowicz, W. M.: An approach to the theory of integration generated by Daniell functionals and representations of linear continuous functionals. Math. Ann., 173, 34-52 (1967).
  • [6] Bogdanowicz, W. M.: Existence and uniqueness of extensions of volumes and the operation of completion of a volume. I. Proc. Japan Acad., 42, 571-576 (1966).
  • [7] Bogdanowicz, W. M.: On volumes generating the same Lebesgue-Bochner integration* Proc. Nat. Acad. Sci. (USA), 56, 1399-1405 (1966).
  • [8] Bogdanowicz, W. M.: Relations between complete integral semi norms and complete volumes. Proc. Japan Acad., 43, 286-289 (1967).
  • [9] Bogdanowicz, W. M.: Relations between volumes and measures. Proc. Japan Acad., 43, 290-294 (1967).
  • [10] Diestel, J.: An approach to the theory of Orlicz spaces of Lebesgue-Bochner measurable functions (to appear in Math. Ann.).
  • [11] Gretsky, N.: Representation theorems on Banach function spaces. Memoirs of the American Mathematical Society, No. 84 (1968).
  • [12] Halmos, P. R.: Measure Theory. D. Van Nostrand Co. New York (1950).
  • [13] Luxemburg, W. A. J., and Zaanen, A. C.: Notes on Banach function spaces. Proc. Acad. Sci. Amsterdam (Indag. Math.), Note I: A66, 135-147 (1963), Note II: A66, 148-153 (1963), Note III: A66, 239-250 (1963), Note IV: A66, 251-263 (1963), Note V: A66, 496-504 (1963).